MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14"(36CM)APPX3.0ML, TRIFUSE EXT SET W/3 MICROCLAVE CLEAR¿,3 BCV,4-WAY NANOCLAVE¿; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14"(36CM)APPX3.0ML, TRIFUSE EXT SET W/3 MICROCLAVE CLEAR¿,3 BCV,4-WAY NANOCLAVE¿; STOPCOCK, I.V. SET
Catalog Number AC235
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01 jan 2025 has been used as a placeholder.D4 and h4 the lot#, expiration date, and manufacture date are unknown.Investigation summary two (2) used list # ac235 and two (2) used unknown, bifuse ext set connected in one of them were returned for evaluation.As received, one of the male luer was observed to be separated and missing from the set, the tube was visually inspected through uv light and not enough presence of solvent was confirmed.The outer diameter of the tube was measured finding within specification.The sample with male luer was pulled tested and passed the product specification.No additional damage or anomalies were confirmed.A device history record lot# review could not be conducted because no lot number(s) was/were identified.Complaint of disconnection / loose connection can be confirmed.The probable cause is due to insufficient solvent applied during manual process assembly at ensenada.
 
Event or Problem Description
A complaint was received regarding a 14"(36cm) appx 3.0ml, trifuse ext set w/3 microclave clear¿,3 bcv,4-way nanoclave¿ stopcock(red ring) that experienced disconnection during use.The report stated "rn was assessing the patient and noticed that the tubing had disconnected from the purple lumen.The trifuse had broken at the area closed to the patient connection.The male connection had broken off from the rest of the trifuse and was still connected to the patient.The patient mother reported that this has happened a few other times".There was patient involvement and no injuries or adverse event.

Brand Name
14"(36CM)APPX3.0ML, TRIFUSE EXT SET W/3 MICROCLAVE CLEAR¿,3 BCV,4-WAY NANOCLAVE¿
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22538532
Report Number9617594-2025-01493
Device Sequence Number15309951
Product Code FMG
UDI-Device Identifier00887709122062
UDI-Public00887709122062
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAC235
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Initial Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED BIFUSE EXT SET, MFR UNKNOWN
Patient SexUnknown